The Annals of Mathematical Statistics

The Distribution of Linear Combinations of Order Statistics from the Uniform Distribution

Herbert Weisberg

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 2 (1971), 704-709.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693419

Digital Object Identifier
doi:10.1214/aoms/1177693419

Mathematical Reviews number (MathSciNet)
MR286230

Zentralblatt MATH identifier
0226.62046

JSTOR
links.jstor.org

Citation

Weisberg, Herbert. The Distribution of Linear Combinations of Order Statistics from the Uniform Distribution. Ann. Math. Statist. 42 (1971), no. 2, 704--709. doi:10.1214/aoms/1177693419. https://projecteuclid.org/euclid.aoms/1177693419


Export citation